# SDR R61A2021081000622

- Difficulty date: July 22, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 44,882 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE 3 LH SHEAR PANEL AT FR 87 FOUND CORRODED. REPLACED SHEAR PANEL PN 170-65927-007 IAW SRM 51-42-01, SEE AAR NRC# 4500934-2000-0097 FOR DETAILS OF WORK PERFORMED.AC REMAINS IN YQG FOR COMPLETION.
